# SDR DALA14015513312

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 33,035 hours, 4,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, SEAT TRACK Y=-2462 FRAME 26.1 FOUND SCRATCHED.  SCRATCH REMOVED IAW SRM 51-73-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK REMOVED SRM 51-42-11, AND A NEW SEAT TRACK REWORKED IAW DWG F53276404, ISSUE C AND INSTALLED SRM 51-42-11.
